# SDR SWAA2023020690094

- Difficulty date: January 9, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLAP TRACK FAIRING ACCESS PANEL 642BB AT RT WING 2023-37158<[01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A21033429; DUE DATE: 30-NOV-23.;[02] TOOL USED: MULTIMETER P/N: 2217-20 S/N: B83B914290482 DUE DATE: 16-DEC-23;[03] REPAIRED FLAP TRACK FAIRING ACCESS PANEL 642BB AT RT WING IAW EA 23-157-00308 AND EA 23-157-00308 WIP1 SEE INDIVIDUAL SIGNOFF BELOW.;[04] JOB COMPLETED
